# SDR 2001UALA02242

- Difficulty date: November 9, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 28,850 hours, 17,594 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE AREA LEFT HAND BODY STATION 188 AT WL 207 FRAME WEB CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPAIR PERFORMED WHICH REMOVED EXISTING SKIN DOUBLER CUTTING OUT CRACKED SECTION OF WEB AND T-CHORD SECTION.  FABRICATED REPAIR ANGLE AND DOUBLER AND INSTALLED.  FABRICATED NEW SKIN DOUBLER.
